Publication:
Strong asymptotics for orthogoal polynomials with varying measures and Hermite-Padé approximants

Loading...
Thumbnail Image
Identifiers
Publication date
1998-11-16
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
The strong asymptotic behaviour of orthogonal polynomials with respect to a general class of varying measures is given for the case of the unit circle and the real line. These results are used to obtain certain asymptotic relations for the polynomials involved in the construction of Hermite-Padé approximants of a Nikishin system of functions.
Description
13 pages, no figures.-- MSC1991 codes: 42C05; 30E10.-- Issue title: "Proceedings of the VIIIth Symposium on Orthogonal Polynomials and Their Application" (Seville, Spain, Sep. 1997), edited by Antonio J. Durán.
MR#: MR1662686 (99i:42035)
Zbl#: Zbl 0933.42017
Keywords
Orthogonal polynomials, Varying measures, Szegö theory, Nikishin system
Bibliographic citation
Journal of Computational and Applied Mathematics, 1998, vol. 99, n. 1-2, p. 91-103